• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Additive actions on toric varieties

Proceedings of the American Mathematical Society. 2017. Vol. 145. No. 5. P. 1865-1879.
Arzhantsev I., Romaskevich E.

By an additive action on an algebraic variety of dimension we mean a regular action with an open orbit of the commutative unipotent group . We prove that if a complete toric variety admits an additive action, then it admits an additive action normalized by the acting torus. Normalized additive actions on a toric variety are in bijection with complete collections of Demazure roots of the fan . Moreover, any two normalized additive actions on are isomorphic.